# SDR DALA2022022201144

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 LH WHEEL WELL ON FRAME 47 LBL 20 APPROX. WEB CRACKED . CORRECTIVE ACTION: REPAIRED PER ERA 596504-14 REV ORIGINAL. (2129039)
